# SDR ASOA201100747

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 22,671 hours, 19,671 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ATTACHED TO AFT SIDE OF RT TRANSVERSE BEAM AT FS 349. HAS CORROSION ACROSS TOP.  REMOVED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-42-06 AND 51-42-21.
